# SDR BR550

- Difficulty date: October 29, 2003
- Submitted: October 29, 2003
- Operation: General aviation
- Aircraft: N222MW
- Make and model: Lear 45LEAR
- Aircraft serial: 110
- Engine: Garrtt TFE731*
- System (JASC): 7603 · Power Lever
- Part: Actuator
- Part number: 66274010000007
- Part serial: HO165
- Condition: Failed
- Location: 2ndary Trim Sys
- Part time: 4 hours, 5 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT CAUSED FAILURE OF SECONDARY TRIM SYSTEM AFTER 4.7 HOURS OF OPERATION.
